• Previous Article
    A new method for ranking decision making units using common set of weights: A developed criterion
  • JIMO Home
  • This Issue
  • Next Article
    Evaluation strategy and mass balance for making decision about the amount of aluminum fluoride addition based on superheat degree
March  2020, 16(2): 623-631. doi: 10.3934/jimo.2018170

Optimality conditions for multiobjective fractional programming, via convexificators

1. 

Department of Mathematics, University of Isfahan, P.O. Box: 81745-163, Isfahan, Iran

2. 

School of Mathematics, Institute for Research in Fundamental Sciences (IPM), P.O. Box: 19395-5746, Tehran, Iran

* Corresponding author: S. Nobakhtian

Received  February 2016 Revised  July 2017 Published  October 2018

In this paper, the idea of convexificators is used to derive the Karush-Kuhn-Tucker necessary optimality conditions for local weak efficient solutions of multiobjective fractional problems involving inequality and equality constraints. In this regard, several well known constraint qualifications are generalized and relationships between them are investigated. Moreover, some examples are provided to clarify our results.

Citation: Mansoureh Alavi Hejazi, Soghra Nobakhtian. Optimality conditions for multiobjective fractional programming, via convexificators. Journal of Industrial & Management Optimization, 2020, 16 (2) : 623-631. doi: 10.3934/jimo.2018170
References:
[1]

V. Azhmyakov, An approach to controlled mechanical systems based on the multiobjective optimization technique, J. Ind. Manag. Optim., 4 (2008), 697-712.  doi: 10.3934/jimo.2008.4.697.  Google Scholar

[2]

M. S. Bazaraa, H. D. Sherali and C. M. Shetty, Nonlinear Programming: Theory and Algorithms (3rd ed.), John Wiley and Sons, Inc., Hoboken, New Jersey, 2006. doi: 10.1002/0471787779.  Google Scholar

[3]

G. Bigi, Componentwise versus global approaches to nonsmooth multiobjective optimization, J. Ind. Manag. Optim., 1 (2005), 21-32.  doi: 10.3934/jimo.2005.1.21.  Google Scholar

[4]

F. H. Clarke, Optimization and Nonsmooth Analysis, Wiley-Interscience, New York, 1983.  Google Scholar

[5]

C. ChenT. C. E. ChengS. Li and X. Yang, Nonlinear augmented Lagrangian for nonconvex multiobjective optimization, J. Ind. Manag. Optim., 7 (2011), 151-174.  doi: 10.3934/jimo.2011.7.157.  Google Scholar

[6]

V. F. Demyanov, Convexification and Concavification of a Positivity Homogeneous Function by the Same Family of Linear Functions, Universia di Pisa, Report 3, 1994. Google Scholar

[7]

V. F. Demyanov and V. Jeyakumar, Hunting for a smaller convex subdifferential, J. Glob. Optim., 10 (1997), 305-326.  doi: 10.1023/A:1008246130864.  Google Scholar

[8]

V. F. Demyanov and A. M. Rubinov, Constructive Nonsmooth Analysis, Verlag Peter Leng, Franfurt, 1995.  Google Scholar

[9]

J. Dutta and S. Chandra, Convexifcators, generalized convexity and vector optimzation, Optimization, 53 (2004), 77-94.  doi: 10.1080/02331930410001661505.  Google Scholar

[10]

N. Gadhi, Necessary and sufficient optimality conditions for fractional multi-objective problems, Optimization, 57 (2008), 527-537.  doi: 10.1080/02331930701455945.  Google Scholar

[11]

M. Golestani and S. Nobakhtian, Convexificators and strong Kuhn-Tucker conditions, Comput. Math. Appl., 64 (2012), 550-557.  doi: 10.1016/j.camwa.2011.12.047.  Google Scholar

[12]

V. Jeyakumar and D. T. Luc, Approximate Jacobian matrices for nonsmooth continuous maps and C1-optimization, SIAM J. Control Optim., 36 (1998), 1815-1832.  doi: 10.1137/S0363012996311745.  Google Scholar

[13]

V. Jeyakumar and D. T. Luc, Nonsmooth calculus, minimality, and monotonicity of convexificators, J. Optim. Theory Appl., 101 (1999), 599-621.  doi: 10.1023/A:1021790120780.  Google Scholar

[14]

X. F. Li and J. Z. Zhang, Stronger Kuhn-Tucker type conditions in nonsmooth multiobjective optimization: Locally Lipschitz case, J. Optim. Theory Appl., 127 (2005), 367-388.  doi: 10.1007/s10957-005-6550-9.  Google Scholar

[15]

Z. A. LiangH. X. Huang and P. M. Pardalos, Efficiency conditions and duality for a class of multiobjective fractional programming problems, J. Glob. Optim., 27 (2003), 447-471.  doi: 10.1023/A:1026041403408.  Google Scholar

[16]

X. J. LongN. J. Huang and Z. B. Liu, Optimality conditions, duality and saddle points for nondifferentiable multiobjective fractional programs, J. Ind. Manag. Optim., 4 (2008), 287-298.  doi: 10.3934/jimo.2008.4.287.  Google Scholar

[17]

D. V. Luu, Convexificators and necessary conditions for efficiency, Optimization, 63 (2014), 321-335.  doi: 10.1080/02331934.2011.648636.  Google Scholar

[18]

P. Michel and J. P. Penot, A generalized derivative for calm and stable functions, Differ. Integr. Equ., 5 (1992), 433-454.   Google Scholar

[19]

B. S. Mordukhovich and Y. H. Shao, On nonconvex subdifferential calculus in Banach space, J. Convex Anal., 2 (1995), 211-227.   Google Scholar

[20]

S. Nobakhtian, Optimality and duality for nonsmooth multiobjective fractional programming with mixed constraints, J. Glob. Optim., 41 (2008), 103-115.  doi: 10.1007/s10898-007-9168-7.  Google Scholar

[21]

R. T. Rochafellar and R. J. B. Wets, Variational Analysis, Springer-Verlag, Berlin, 1998. doi: 10.1007/978-3-642-02431-3.  Google Scholar

[22]

S. Schaible, A Survey of Fractional Programming, In: S. Schaible, W.T. Ziemba, (eds.) Generalized Concavity in Optimization and Economics, Academic Press, New York, 1981.  Google Scholar

[23]

J. S. Treiman, The linear nonconvex generalized gradient and Lagrange multipliers, SIAM J. Optim., 5 (1995), 670-680.  doi: 10.1137/0805033.  Google Scholar

show all references

References:
[1]

V. Azhmyakov, An approach to controlled mechanical systems based on the multiobjective optimization technique, J. Ind. Manag. Optim., 4 (2008), 697-712.  doi: 10.3934/jimo.2008.4.697.  Google Scholar

[2]

M. S. Bazaraa, H. D. Sherali and C. M. Shetty, Nonlinear Programming: Theory and Algorithms (3rd ed.), John Wiley and Sons, Inc., Hoboken, New Jersey, 2006. doi: 10.1002/0471787779.  Google Scholar

[3]

G. Bigi, Componentwise versus global approaches to nonsmooth multiobjective optimization, J. Ind. Manag. Optim., 1 (2005), 21-32.  doi: 10.3934/jimo.2005.1.21.  Google Scholar

[4]

F. H. Clarke, Optimization and Nonsmooth Analysis, Wiley-Interscience, New York, 1983.  Google Scholar

[5]

C. ChenT. C. E. ChengS. Li and X. Yang, Nonlinear augmented Lagrangian for nonconvex multiobjective optimization, J. Ind. Manag. Optim., 7 (2011), 151-174.  doi: 10.3934/jimo.2011.7.157.  Google Scholar

[6]

V. F. Demyanov, Convexification and Concavification of a Positivity Homogeneous Function by the Same Family of Linear Functions, Universia di Pisa, Report 3, 1994. Google Scholar

[7]

V. F. Demyanov and V. Jeyakumar, Hunting for a smaller convex subdifferential, J. Glob. Optim., 10 (1997), 305-326.  doi: 10.1023/A:1008246130864.  Google Scholar

[8]

V. F. Demyanov and A. M. Rubinov, Constructive Nonsmooth Analysis, Verlag Peter Leng, Franfurt, 1995.  Google Scholar

[9]

J. Dutta and S. Chandra, Convexifcators, generalized convexity and vector optimzation, Optimization, 53 (2004), 77-94.  doi: 10.1080/02331930410001661505.  Google Scholar

[10]

N. Gadhi, Necessary and sufficient optimality conditions for fractional multi-objective problems, Optimization, 57 (2008), 527-537.  doi: 10.1080/02331930701455945.  Google Scholar

[11]

M. Golestani and S. Nobakhtian, Convexificators and strong Kuhn-Tucker conditions, Comput. Math. Appl., 64 (2012), 550-557.  doi: 10.1016/j.camwa.2011.12.047.  Google Scholar

[12]

V. Jeyakumar and D. T. Luc, Approximate Jacobian matrices for nonsmooth continuous maps and C1-optimization, SIAM J. Control Optim., 36 (1998), 1815-1832.  doi: 10.1137/S0363012996311745.  Google Scholar

[13]

V. Jeyakumar and D. T. Luc, Nonsmooth calculus, minimality, and monotonicity of convexificators, J. Optim. Theory Appl., 101 (1999), 599-621.  doi: 10.1023/A:1021790120780.  Google Scholar

[14]

X. F. Li and J. Z. Zhang, Stronger Kuhn-Tucker type conditions in nonsmooth multiobjective optimization: Locally Lipschitz case, J. Optim. Theory Appl., 127 (2005), 367-388.  doi: 10.1007/s10957-005-6550-9.  Google Scholar

[15]

Z. A. LiangH. X. Huang and P. M. Pardalos, Efficiency conditions and duality for a class of multiobjective fractional programming problems, J. Glob. Optim., 27 (2003), 447-471.  doi: 10.1023/A:1026041403408.  Google Scholar

[16]

X. J. LongN. J. Huang and Z. B. Liu, Optimality conditions, duality and saddle points for nondifferentiable multiobjective fractional programs, J. Ind. Manag. Optim., 4 (2008), 287-298.  doi: 10.3934/jimo.2008.4.287.  Google Scholar

[17]

D. V. Luu, Convexificators and necessary conditions for efficiency, Optimization, 63 (2014), 321-335.  doi: 10.1080/02331934.2011.648636.  Google Scholar

[18]

P. Michel and J. P. Penot, A generalized derivative for calm and stable functions, Differ. Integr. Equ., 5 (1992), 433-454.   Google Scholar

[19]

B. S. Mordukhovich and Y. H. Shao, On nonconvex subdifferential calculus in Banach space, J. Convex Anal., 2 (1995), 211-227.   Google Scholar

[20]

S. Nobakhtian, Optimality and duality for nonsmooth multiobjective fractional programming with mixed constraints, J. Glob. Optim., 41 (2008), 103-115.  doi: 10.1007/s10898-007-9168-7.  Google Scholar

[21]

R. T. Rochafellar and R. J. B. Wets, Variational Analysis, Springer-Verlag, Berlin, 1998. doi: 10.1007/978-3-642-02431-3.  Google Scholar

[22]

S. Schaible, A Survey of Fractional Programming, In: S. Schaible, W.T. Ziemba, (eds.) Generalized Concavity in Optimization and Economics, Academic Press, New York, 1981.  Google Scholar

[23]

J. S. Treiman, The linear nonconvex generalized gradient and Lagrange multipliers, SIAM J. Optim., 5 (1995), 670-680.  doi: 10.1137/0805033.  Google Scholar

[1]

Tao Wu, Yu Lei, Jiao Shi, Maoguo Gong. An evolutionary multiobjective method for low-rank and sparse matrix decomposition. Big Data & Information Analytics, 2017, 2 (1) : 23-37. doi: 10.3934/bdia.2017006

[2]

Jan Prüss, Laurent Pujo-Menjouet, G.F. Webb, Rico Zacher. Analysis of a model for the dynamics of prions. Discrete & Continuous Dynamical Systems - B, 2006, 6 (1) : 225-235. doi: 10.3934/dcdsb.2006.6.225

[3]

María J. Garrido-Atienza, Bohdan Maslowski, Jana  Šnupárková. Semilinear stochastic equations with bilinear fractional noise. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3075-3094. doi: 10.3934/dcdsb.2016088

[4]

Ardeshir Ahmadi, Hamed Davari-Ardakani. A multistage stochastic programming framework for cardinality constrained portfolio optimization. Numerical Algebra, Control & Optimization, 2017, 7 (3) : 359-377. doi: 10.3934/naco.2017023

[5]

Luke Finlay, Vladimir Gaitsgory, Ivan Lebedev. Linear programming solutions of periodic optimization problems: approximation of the optimal control. Journal of Industrial & Management Optimization, 2007, 3 (2) : 399-413. doi: 10.3934/jimo.2007.3.399

[6]

Alexandr Mikhaylov, Victor Mikhaylov. Dynamic inverse problem for Jacobi matrices. Inverse Problems & Imaging, 2019, 13 (3) : 431-447. doi: 10.3934/ipi.2019021

[7]

Armin Lechleiter, Tobias Rienmüller. Factorization method for the inverse Stokes problem. Inverse Problems & Imaging, 2013, 7 (4) : 1271-1293. doi: 10.3934/ipi.2013.7.1271

[8]

Qiang Guo, Dong Liang. An adaptive wavelet method and its analysis for parabolic equations. Numerical Algebra, Control & Optimization, 2013, 3 (2) : 327-345. doi: 10.3934/naco.2013.3.327

[9]

Madalina Petcu, Roger Temam. The one dimensional shallow water equations with Dirichlet boundary conditions on the velocity. Discrete & Continuous Dynamical Systems - S, 2011, 4 (1) : 209-222. doi: 10.3934/dcdss.2011.4.209

[10]

Valery Y. Glizer. Novel Conditions of Euclidean space controllability for singularly perturbed systems with input delay. Numerical Algebra, Control & Optimization, 2020  doi: 10.3934/naco.2020027

[11]

Samir Adly, Oanh Chau, Mohamed Rochdi. Solvability of a class of thermal dynamical contact problems with subdifferential conditions. Numerical Algebra, Control & Optimization, 2012, 2 (1) : 91-104. doi: 10.3934/naco.2012.2.91

[12]

Elvise Berchio, Filippo Gazzola, Dario Pierotti. Nodal solutions to critical growth elliptic problems under Steklov boundary conditions. Communications on Pure & Applied Analysis, 2009, 8 (2) : 533-557. doi: 10.3934/cpaa.2009.8.533

[13]

Hildeberto E. Cabral, Zhihong Xia. Subharmonic solutions in the restricted three-body problem. Discrete & Continuous Dynamical Systems - A, 1995, 1 (4) : 463-474. doi: 10.3934/dcds.1995.1.463

[14]

Hong Seng Sim, Wah June Leong, Chuei Yee Chen, Siti Nur Iqmal Ibrahim. Multi-step spectral gradient methods with modified weak secant relation for large scale unconstrained optimization. Numerical Algebra, Control & Optimization, 2018, 8 (3) : 377-387. doi: 10.3934/naco.2018024

[15]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[16]

Shihu Li, Wei Liu, Yingchao Xie. Large deviations for stochastic 3D Leray-$ \alpha $ model with fractional dissipation. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2491-2509. doi: 10.3934/cpaa.2019113

[17]

Martial Agueh, Reinhard Illner, Ashlin Richardson. Analysis and simulations of a refined flocking and swarming model of Cucker-Smale type. Kinetic & Related Models, 2011, 4 (1) : 1-16. doi: 10.3934/krm.2011.4.1

[18]

Rui Hu, Yuan Yuan. Stability, bifurcation analysis in a neural network model with delay and diffusion. Conference Publications, 2009, 2009 (Special) : 367-376. doi: 10.3934/proc.2009.2009.367

[19]

Seung-Yeal Ha, Shi Jin. Local sensitivity analysis for the Cucker-Smale model with random inputs. Kinetic & Related Models, 2018, 11 (4) : 859-889. doi: 10.3934/krm.2018034

[20]

Michel Chipot, Mingmin Zhang. On some model problem for the propagation of interacting species in a special environment. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020401

2019 Impact Factor: 1.366

Metrics

  • PDF downloads (295)
  • HTML views (1099)
  • Cited by (0)

Other articles
by authors

[Back to Top]